Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 58, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jul 24, 2012, 2:44 PM CDT. It took effect at Jul 25, 2012, 11:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2012, 2:44 PM CDT (19:44 UTC)
- In effect from
- Jul 25, 2012, 11:00 AM CDT
- Expired
- Jul 25, 2012, 9:53 PM CDT
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
087 WHUS73 KMKX 241944 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 244 PM CDT TUE JUL 24 2012 ...GUSTY SOUTHWEST WINDS DEVELOP ON WEDNESDAY... .WITH LOW PRESSURE TRACKING NORTH OF THE AREA ON WEDNESDAY SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS. WAVES WILL BE HIGHEST TOWARDS OPEN WATER. LMZ643>646-250345- /O.NEW.KMKX.SC.Y.0058.120725T1500Z-120726T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 244 PM CDT TUE JUL 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT WEDNESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS * WAVES: 1 TO 2 FEET CLOSE TO SHORE AND 2 TO 4 FEET TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
447 WHUS73 KMKX 250228 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 PM CDT TUE JUL 24 2012 ...GUSTY SOUTHWEST WINDS TO DEVELOP ON WEDNESDAY... .BREEZY SOUTH TO SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY AS LOW PRESSURE TRACKS EAST ACROSS CENTRAL WISCONSIN. WAVES WILL BE HIGHEST TOWARD OPEN WATER. LMZ643>646-251030- /O.CON.KMKX.SC.Y.0058.120725T1500Z-120726T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 PM CDT TUE JUL 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS LATE WEDNESDAY MORNING INTO THE EARLY AFTERNOON SHIFTING SOUTHWEST DURING THE AFTERNOON. * WAVES: 1 TO 2 FEET CLOSE TO SHORE AND 2 TO 4 FEET TOWARDS OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING WWW.WEATHER.GOV/MKX
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
364 WHUS73 KMKX 251603 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1103 AM CDT WED JUL 25 2012 ...GUSTY SOUTHERLY WINDS TODAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH APPROACHING LOW PRESSURE AND A COLD FRONT WILL RESULT IN INCREASING SOUTH WINDS TURNING TO THE SOUTHWEST LATER THIS MORNING. AS A RESULT...WAVES WILL INCREASE TO 3 TO 5 FEET LATER TODAY. HENCE A SMALL CRAFT ADVISORY REMAINS IN EFFECT. AS THE COLD FRONT APPROACHES LATE THIS AFTERNOON AND EARLY EVENING...WIND SPEEDS WILL DIMINISH RESULTING IN LOWER WAVE HEIGHTS. LMZ643>646-260000- /O.CON.KMKX.SC.Y.0058.000000T0000Z-120726T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1103 AM CDT WED JUL 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...VEERING SOUTHWEST IN THE AFTERNOON. * WAVES: 2 TO 4 FEET INCREASING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
573 WHUS73 KMKX 252047 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 PM CDT WED JUL 25 2012 ...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING... .LOW PRESSURE WILL TRACK ACROSS CENTRAL WISCONSIN THIS EVENING AND DRAG A COLD FRONT ACROSS SOUTHERN WISCONSIN. GUSTY SOUTHWEST WINDS UP TO 25 KNOTS AND WAVES OF 3 TO 5 FEET WILL PERSIST UNTIL THE COLD FRONT REACHES SOUTHEAST WISCONSIN LATER THIS EVENING. WIND SPEEDS WILL DIMINISH BEHIND THE COLD FRONT LATE THIS EVENING... RESULTING IN DECREASING WAVE HEIGHTS. LMZ643>646-260400- /O.EXT.KMKX.SC.Y.0058.000000T0000Z-120726T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 PM CDT WED JUL 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES: 3 TO 5 FEET...DIMINISHING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
527 WHUS73 KMKX 260253 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 953 PM CDT WED JUL 25 2012 LMZ643>646-260400- /O.CAN.KMKX.SC.Y.0058.000000T0000Z-120726T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 953 PM CDT WED JUL 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS WILL SHIFT TO NORTH WINDS AS A COLD FRONT MOVES ACROSS LAKE MICHIGAN. SHOWERS AND THUNDERSTORMS WILL BE PREVALENT TONIGHT WITH SOME POSSIBLY BECOMING SEVERE WITH STRONG WINDS. BOATERS ARE ADVISED TO SEEK SAFE HARBOR FOR THE NIGHT. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 24, 12:01 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jul 24, 12:01 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 PM CDT TUE JUL 24 2012
.AVIATION/18Z TAFS/...VFR FOR THIS FORECAST PERIOD. MAIN CONCERN
WILL BE ON PRECIP/CONVECTION ASSOCIATED WITH 850 BAROCLINIC ZONE
AND RETURN LOW LEVEL JET TONIGHT. MAIN FOCUS EXPECTED TO BE ACROSS
NW WI...THOUGH MESO MODELS DO DEVELOP SCATTERED CONVECTION ACROSS
SRN WI LATER TONIGHT. ANY MVFR CEILINGS EXPECTED TO BE SHORT
LIVED. CONVECTION EXPECTED TO WHISK NE AS HOT AIRMASS OVERTAKES
THE AREA. THE NAM AND GFS APPEAR TOO QUICK AND FAR SOUTHEAST INTO
THE HOT AIRMASS WITH THE QPF WEDNESDAY AFTERNOON. MAY NEED TO WAIT
FOR BETTER LOW LEVEL FRONTAL FORCING TO BREAK THE CAP WEDNESDAY EVENING.
PC
&&
.PREV DISCUSSION... /ISSUED 1000 AM CDT TUE JUL 24 2012/
UPDATE...HOISTED HEAT ADVISORY FOR WEDNESDAY. IMPRESSIVELY HOT
THERMAL AXIS DRIVES INTO SRN WI. 925 TEMPS SOAR INTO THE LOW TO
MID 30S AND 850 TEMPS 26-29C...VERY CONDUCIVE TO OPPRESSIVELY HOT
TEMPERATURES. HIGHER DEW POINTS EXPECTED...UPPER 60S/LOW 70S. NAM
DEWS WHICH HAVE BEEN BETTER OF LATE ARE EVEN SUGGESTING SOME DEWS
NEAR 70. GFS DEWS IN MID 70S...TYPICALLY TOO MOIST...THOUGH BL
LAYER BECOMING MORE FAVORABLE FOR HIGHER DEWS WITH THE RECENT
RAINS IN SOME AREAS.
PC
PREV DISCUSSION... /ISSUED 339 AM CDT TUE JUL 24 2012/
TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
DIMINISHING TREND NOTED IN CONVECTION OVER SOUTHWEST WI OVER LAST
HOUR OR SO. SCATTERED TO NUMEROUS CONVECTION EXTENDS WELL TO THE
WEST ACROSS SOUTHERN MN INTO EASTERN SODAK. HOWEVER FRONTAL
BOUNDARY SAGGING ACROSS SOUTHERN WI ATTM...WL CONTINUE INTO NRN IL
EARLY THIS MRNG. THIS WILL TIGHTEN THE BAROCLINICITY ACROSS
SOUTHERN WI AND INCREASE THE LOW LEVEL FN VECTOR RESPONSE TO
FRONTOGENESIS. THIS SHOULD HELP CONTINUE THE SCATTERED TO NUMEROUS
CONVECTION OVER PORTIONS OF SOUTHERN WISCONSIN THROUGH MID-MORNING
BEFORE DIMINISHING. PWAT VALUES IN THE 1.75 TO 2.0 INCH
RANGE...WHICH IS ABOUT 160 PERCENT OF NORMAL. BOTH THE RAP AND
NAM40KM SHOW LAYER FWF LINGERING OVER SOUTH CENTRAL WI TO AROUND 15Z
BEFORE DIMINISHING. HENCE WL CONTINUE LIKELY WORDING IN THE SOUTH
CENTRAL AREAS...DIMINISHING TO CHC/SCT IN THE NORTHEAST.
UPSTREAM SHORT WAVE OVER ERN SODAK IS EXPECTED TO MOVE ESE ACROSS
SRN MN INTO SRN WI LATER THIS MRNG...SO WL CONTINUE CHANCE INTO THE
LATE MORNING. SHORT WAVE AND FRONTOGENETICAL FORCING WEAKENS AND
SLIDES SOUTHEAST FOR THE AFTN.
STRONG SURGE OF RETURN FLOW AND LOW LEVEL THETA-E ADVECTION
ACCOMPANY DEVELOPING LOW LEVEL JET TONIGHT. FOCUS OF LLJ TO THE
NORTHWEST OF CWA...HOWEVER STILL GET CLIPPED BY INCREASING WARM AIR
ADVECTION. HENCE WL CONTINUE LIKELY POPS IN THE NORTH TONIGHT.
WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM
CONVECTION NEAR WARM FRONT SHOULD WIND DOWN WEDNESDAY MORNING ACROSS
THE NORTHERN FORECAST AREA. WARM FRONT THEN EXPECTED TO LINGER JUST
NORTH OF THE CWA THROUGH THE DAY. MODELS INDICATING THAT TEMPS WILL
SOAR IN THE WARM SECTOR...WITH 925 MB TEMPS UP TO AROUND 32C ON THE
ECMWF AND EVEN WARMER WITH THE NAM. CONCERN IS CERTAINLY THERE THAT
OVERNIGHT CONVECTION MAY KEEP THE WARM FRONT FARTHER SOUTH...AND
THEN ALSO PULL IN COOLER AIR OFF THE LAKE NORTH OFF THE FRONT. FOR
NOW THOUGH...WENT WITH WHAT THE MODELS ARE SHOWING AND BUMPED TEMPS
UP TO AROUND 100 MOST PLACES...EXCEPT FOR IN THE NORTH TOWARD THE
WARM FRONT. TOO MUCH UNCERTAINTY WITH LINGERING CONVECTION/CLOUDS
AND PLACEMENT OF THE WARM FRONT...SO HELD OFF ON HEAT ADVISORY FOR
NOW. WILL EVENTUALLY NEED ONE IF MODELS CONTINUE DOWN THIS ROAD AND
FORECAST CONFIDENCE INCREASES. EVEN WITH DEWPOINTS MIXING INTO THE
MID AND UPPER 60S...TEMPS AROUND 100 WOULD RESULT IN HEAT INDICES IN
THE 100-105 RANGE.
CONVECTION WITH THE TRAILING COLD FRONT IS EXPECTED TO MAINLY HOLD
OFF UNTIL THE EVENING AND OVERNIGHT HOURS. WITH 30 KT LLJ ACROSS THE
AREA AND CAPES IN EXCESS OF 1000 J/KG...STILL THINKING STORMS SEVERE
STORMS ARE A POSSIBILITY AND SPC IS MAINTAINING A SLIGHT RISK.
KEPT SOME POPS THURSDAY MORNING...AS THE ECMWF LINGERS POST FRONTAL
PRECIP. OTHERWISE...SHOULD MAINLY BE DRY THURSDAY. A WEAK WAVE MAY
BRING A FEW MORE SHOWERS/STORMS TO THE AREA LATER IN THE DAY AND
OVERNIGHT.
THINKING THE SUN MAY POKE OUT FOR A TIME THURSDAY...SO PUSHED HIGHS
UP INTO THE MID AND UPPER 80S PER 925 MB TEMPS IN THE 22-25C RANGE.
FRIDAY AND SATURDAY...FORECAST CONFIDENCE...MEDIUM
PRECIP MAY LINGER INTO FRIDAY MORNING AS THE SHORTWAVE EXITS...WITH
DRY WEATHER EXPECTED SATURDAY AS SFC HIGH PRESSURE MOVES OVERHEAD.
SHOULD SEE HIGHS COMFORTABLY NEAR NORMAL BOTH DAYS.
SUNDAY AND MONDAY...FORECAST CONFIDENCE...MEDIUM
WITH UPPER RIDGE BUILDING IN TO THE WEST SUNDAY AND
MONDAY...COMBINATION OF WARM AIR ADVECTION AND A WEAK WAVE OR TWO
MAY KICK OFF SHOWERS/STORMS AT TIMES. WILL LIKELY SEE TEMPS START TO
WARM BACK UP.
AVIATION/12Z TAFS/...SCATTERED TO NUMEROUS CONVECTION LIKELY THIS
MORNING WITH MOST NUMEROUS CONVECTION TOWARDS KMSN. ENOUGH RAINFALL
TO MOISTEN LOW LEVELS EXPECTED TO PRODUCE PERIOD OF MVFR CIGS AT
KMSN. NOT AS CONFIDENT ON LOW CIGS FARTHER EAST WHERE RAINFALL MAY
BE A BIT MORE SCATTERED. MAY USE A TEMPO GROUP WITH 12Z ISSUANCE.
ANY LOWER CIGS SHOULD LIFT TO VFR THIS AFTN AS FORCING SLIDES SOUTH
OF AREA AND SLIGHTLY DRIER AIR GETS PULLED INTO THE LOWER LEVELS.
MORE SCT CONVECTION TONIGHT WITH STRONG RETURN FLOW.
MARINE...ONE TO TWO HOURS OF GUSTY NORTHEAST WINDS ACCOMPANIED
FROPA AS IT MOVED SOUTH ALONG THE LAKE MICHIGAN SHORE EARLY THIS
MORNING. THE FRONT WILL CONTINUE SAGGING SOUTHWARD WITH NORTHEAST
WINDS SETTLING DOWN TO 5 TO 15 KNOTS. SCATTERED T TO AFFECT NEAR
SHORE WATERS THIS MORNING AND AGAIN LATER TNGT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM 11 AM TO 9 PM CDT WEDNESDAY FOR WIZ051-052-
058>060-062>072.
HEAT ADVISORY FROM 11 AM TO 7 PM CDT WEDNESDAY FOR WIZ046-047-
056-057.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
WEDNESDAY THROUGH MONDAY...DDVHazardous weather outlook, Jul 24, 9:45 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 AM CDT TUE JUL 24 2012 WIZ046-047-051-052-056>060-062>072-251000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 945 AM CDT TUE JUL 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HEAT ADVISORY HAS BEEN ISSUED FOR ALL OF SOUTHERN WISCONSIN FROM LATE MORNING WEDNESDAY INTO WEDNESDAY EVENING. HEAT INDICES OF 100 TO 108 ARE LIKELY. THERE WILL BE THUNDERSTORMS FROM TIME TO TIME WEDNESDAY THROUGH FRIDAY...AS A FRONTAL BOUNDARY LINGERS NEAR OR ACROSS THE AREA. STORMS MAY BECOME SEVERE WEDNESDAY...MAINLY FROM LATE AFTERNOON INTO THE NIGHT AS THE COLD FRONT MOVES THROUGH. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL RETURN FOR SUNDAY AND MONDAY AS A COUPLE WEAK SHORTWAVES MOVE THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH WEDNESDAY NIGHT. LMZ643>646-251000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 945 AM CDT TUE JUL 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE THUNDERSTORMS FROM TIME TO TIME WEDNESDAY THROUGH FRIDAY...AS A FRONTAL BOUNDARY LINGERS NEAR OR ACROSS THE AREA. STORMS MAY BECOME SEVERE WEDNESDAY...MAINLY FROM LATE AFTERNOON INTO THE NIGHT AS THE COLD FRONT MOVES THROUGH. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL RETURN FOR SUNDAY AND MONDAY AS A COUPLE WEAK SHORTWAVES MOVE THROUGH. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 24, 10:08 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1008 AM CDT TUE JUL 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG DARLINGTON 42.68N 90.12W
07/24/2012 LAFAYETTE WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS DARLINGTON. TIME
ESTIMATED.
0418 AM TSTM WND DMG GRATIOT 42.58N 90.02W
07/24/2012 LAFAYETTE WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS GRATIOT. TIME
ESTIMATED.
0425 AM TSTM WND DMG SOUTH WAYNE 42.57N 89.88W
07/24/2012 LAFAYETTE WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS SOUTH WAYNE. TIME
ESTIMATED.
0516 AM TSTM WND DMG SHARON 42.50N 88.73W
07/24/2012 WALWORTH WI 911 CALL CENTER
TWO TREES DOWN IN SHARON. TIME ESTIMATED.
0521 AM TSTM WND DMG WALWORTH 42.53N 88.60W
07/24/2012 WALWORTH WI 911 CALL CENTER
POWER POLE DOWN IN WALWORTH TOWNSHIP. TIME ESTIMATED.
0523 AM TSTM WND DMG 1 WSW LAKE GENEVA 42.58N 88.45W
07/24/2012 WALWORTH WI 911 CALL CENTER
ONE TREE DOWN AT SNAKE ROAD AND GENEVA BAY DRIVE.
&&
MEBLocal storm report, Jul 24, 10:17 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 AM CDT TUE JUL 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG 8 E AVOCA 43.19N 90.17W
07/24/2012 SAUK WI 911 CALL CENTER
TREE BLOWN DOWN EAST OF AVOCA. ESTIMATED TIME.
0400 AM TSTM WND GST DARLINGTON 42.68N 90.12W
07/24/2012 M59.00 MPH LAFAYETTE WI MESONET
DRLNG MESONET SITE. TIME ESTIMATED.
0405 AM TSTM WND DMG DARLINGTON 42.68N 90.12W
07/24/2012 LAFAYETTE WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS DARLINGTON. TIME
ESTIMATED.
0405 AM TSTM WND DMG MINERAL POINT 42.86N 90.18W
07/24/2012 IOWA WI 911 CALL CENTER
TREES AND POWER LINES BLOWN DOWN IN THE CITY OF MINERAL
POINT.
0418 AM TSTM WND DMG GRATIOT 42.58N 90.02W
07/24/2012 LAFAYETTE WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS GRATIOT. TIME
ESTIMATED.
0420 AM TSTM WND DMG MONROE 42.60N 89.64W
07/24/2012 GREEN WI TRAINED SPOTTER
SOME MODERATE TREE DAMAGE AND MINOR STRUCTURAL DAMAGE.
LARGE RAIN GUTTER ON HWY 69 SOUTHBOUND. POWER OUTAGE IN
NORTHERN MONROE. ESTIMATED 50 MPH WINDS.
0425 AM TSTM WND DMG SOUTH WAYNE 42.57N 89.88W
07/24/2012 LAFAYETTE WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS SOUTH WAYNE. TIME
ESTIMATED.
0442 AM TSTM WND GST 3 SW MONROE 42.57N 89.69W
07/24/2012 M60.00 MPH GREEN WI TRAINED SPOTTER
REPORT SUBMITTED BY MIDWEST SSTRC.
0456 AM TSTM WND DMG JANESVILLE AIRPORT 42.62N 89.04W
07/24/2012 ROCK WI 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN TO COUNTY DISPATCH ACROSS
WESTERN ROCK COUNTY IN THE FOOTVILLE...EVANSVILLE AND
ORFORDVILLE AREAS.
0500 AM TSTM WND DMG BELOIT 42.52N 89.02W
07/24/2012 ROCK WI BROADCAST MEDIA
TREES DOWN BLOCKING ROADWAY ON HIGHWAY 213 BETWEEN YAHARA
AND LUTHER VALLEY ROADS. REPORT FROM JANESVILLE GAZETTE.
0502 AM TSTM WND GST 2 S JANESVILLE AIRPORT 42.59N 89.04W
07/24/2012 M52.00 MPH ROCK WI TRAINED SPOTTER
PEAK GUST BEFORE LOST POWER.
0508 AM TSTM WND GST JANESVILLE AIRPORT 42.62N 89.04W
07/24/2012 M50.00 MPH ROCK WI AWOS
0516 AM TSTM WND DMG SHARON 42.50N 88.73W
07/24/2012 WALWORTH WI 911 CALL CENTER
TWO TREES DOWN IN SHARON. TIME ESTIMATED.
0521 AM TSTM WND DMG WALWORTH 42.53N 88.60W
07/24/2012 WALWORTH WI 911 CALL CENTER
POWER POLE DOWN IN WALWORTH TOWNSHIP. TIME ESTIMATED.
0523 AM TSTM WND DMG 1 WSW LAKE GENEVA 42.58N 88.45W
07/24/2012 WALWORTH WI 911 CALL CENTER
ONE TREE DOWN AT SNAKE ROAD AND GENEVA BAY DRIVE.
&&
MEBThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:14 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 61 min |
| Jul 24, 4:07 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 38 min |
| Jul 24, 4:33 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 42 min |
| Jul 24, 5:00 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 40 min |
| Jul 24, 9:27 AM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 36 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.